# SDR 98ZZZX4810

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N94PD
- Make and model: Bell 206L-4
- Aircraft serial: 52205
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Tube
- Part number: 206064313101
- Condition: Chafed
- Location: Transmission
- Part time: 13 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED TUBE AND MOUNT WITH NEW PARTS SUPPLIED BY BELL HELICOPTER.
